# SDR BB04090

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630305
- Part serial: PG0018
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LEFT OVERWING SLIDE FOR A 767 WAS GIVEN A RETENTION TEST.  THE TEST FAILED.  THE SLIDE WAS RETURNED TO THE VENDOR.  FURTHER ACTION PENDING.
